# SDR COMA9610063

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 120271450003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AILERON WAS STRUCK BY A GROUND VEHICLE.  NO DAMAGE WAS FOUND ON THE AILERON.  HOWEVER, THE BRACKET ON THE WING REAR SPAR, THAT THE AILERON SERVO TAB RODS ARE CONNECTED TO, WAS FOUND CRACKED.  THE BRACKET WAS REPAIRED PER AERODESIGN REPORT NR 1783-1 REV IR, DATED 2-6-96.
